# SDR CA110214014

- Difficulty date: February 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 21,383 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 212030159001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAP SECTION UNDER UPPER LEFT HAND TAIL BOOM ATTACHMENT FITTING FOUND CRACKED VERTICALLY TO EDGE ON DAILY INSPECTION. AIRCRAFT REMOVED FROM SERVICE. TAIL BOOM REMOVED FOR CAP REPLACEMENT.
